# SDR BAQA090156

- Difficulty date: July 16, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N365S
- Make and model: Aerosp SA365N
- Aircraft serial: 6036
- Aircraft time: 5,609 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 360A33104011
- Condition: Nicked
- Location: Tail Rotor
- Part time: 3,866 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NICKS IN BLADE, AND OUT OF LIMITS.  COPY OF TAIL ROTOR HEAD ASSEMBY ENCLOSED.
